# SDR REXA201100165

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLE (NR 2) OF PANEL 510AB, WS 12.245 FOUND CORRODED AND PITTED AROUND OPENING, EXTERNAL UNPAINTED AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
